# SDR TWRA9744

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THREE MINUTE INTO CLIMB NR 4 ENGINE LOWER OIL PRESSURE LIGHT ILLUMINATED.  RETARDED TO 55 PERCENT N1 BEFORE LT WOULD EXTINGUISH.  CHANGED OIL FILTER AND CHECKED OIL BYPASS SWITCH AND LOW OIL PRESS SWITCH.  RESERVICED ENGINE ENGINE, RUN CHECKS OK PER 71-00-00 TEST 309.  (M)
